# SDR ASAA2022040637917

- Difficulty date: April 6, 2022
- Submitted: April 7, 2022
- Operation: Air carrier
- Aircraft: N457AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36355
- Aircraft time: 29,711 hours, 9,491 cycles
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Aoa
- Part number: UNKNOWN
- Condition: Fault Message
- Location: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AFTER PUSHBACK AND ENGINE STARTS R ALPHA VANE CAUTION LIGHT ILLUMINATED. GROUNDED - YES. PERFORMED RESET AND OPS CHECK OF R AOA SENSOR HEATER IAW B737-900 AMM 30-31-00. OPS CHECK GOOD AT THIS TIME.
